Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Child with accidentally fell Miscall-F into eye, causing problem in left eye. Could there be a problem?

I have a 6year old daughter and three weeks ago I was applying miscall-f on to my eyes and had a drop spray into my daughter s eye(left eye). i had washed iit immediately and she hasnt complained anything after that. yesterday i had a nurse in my kid school who did a routine and mentioned she struggles with her left eye in an eye test. could there be a problem caused by the medicine that fell on my kids eyes?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Welcome to HCM.
Could you please let us know what are the components of Miscall F?! To be honest,I am not able to give the appropriate answer as I am wondering what it is :).

Unless it is allergic to your daughter I don't think it will cause any specific change (especially after 3 weeks). As an immediate response to any allergic drug, the body(eye) responds by showing reactions / redness, hazy vision , itching ,swelling around that eye....

So I would say your daughters defective vision may not be due to (miscall F as u have mentioned).
Anyway, since she is complaining of difficulty in seeing in that eye, get an eye check up done to rule out refractive error or any other retinal problems .
If possible,do send us the details of Miscall F.
Take care.
Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor